Repositorio de producción científica de la Universidad de Sevilla

Bregman strongly nonexpansive operators in reflexive Banach spaces

Opened Access Bregman strongly nonexpansive operators in reflexive Banach spaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Martín Márquez, Victoria
Reich, Simeon
Sabach, Shoham
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2013-04-15
Publicado en: Journal of Mathematical Analysis and Applications, 400 (2), 597-614.
Tipo de documento: Artículo
Resumen: We present a detailed study of right and left Bregman strongly nonexpansive operators in reflexive Banach spaces. We analyze, in particular, compositions and convex combinations of such operators, and prove the convergence of the Picard iterative method for operators of these types. Finally, we use our results to approximate common zeroes of maximal monotone mappings and solutions to convex feasibility problems.
Cita: Martín Márquez, V., Reich, S. y Sabach, S. (2013). Bregman strongly nonexpansive operators in reflexive Banach spaces. Journal of Mathematical Analysis and Applications, 400 (2), 597-614.
Tamaño: 394.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/44797

DOI: 10.1016/j.jmaa.2012.11.059

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones